# SDR AALA20090317TUL23

- Difficulty date: March 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASS III REPAIR INSTALLED AT STATION 237 BETWEEN LONGERONS 17R AND 15R.  REMOVED CLASS III REPAIR AND INSTALLED CLASS I PERMANENT REPAIR DOUBLER PER SRM 53-04-00 FIGURE 12B, SHEET 22.
